Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 68, Number 225

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The discrete Plateau Problem: Algorithm and numerics
Gerhard Dziuk and John E. Hutchinson.
Math. Comp. 68 (1999), 1-23
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1613695
Convergence of nonconforming multigrid methods without full elliptic regularity
Susanne C. Brenner.
Math. Comp. 68 (1999), 25-53
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1620215
A shadowing result with applications to finite element approximation of reaction-diffusion equations
Stig Larsson and J.-M. Sanz-Serna.
Math. Comp. 68 (1999), 55-72
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1620227
Stability of Runge-Kutta methods for abstract time-dependent parabolic problems: The Hölder case
C. González and C. Palencia.
Math. Comp. 68 (1999), 73-89
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1609666
On the extraction technique in boundary integral equations
C. Schwab and W. L. Wendland.
Math. Comp. 68 (1999), 91-122
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1620247
Non-reflecting boundary conditions for waveguides
A. Bendali and Ph. Guillaume.
Math. Comp. 68 (1999), 123-144
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1609674
Absorbing boundary conditions for electromagnetic wave propagation
Xiaobing Feng.
Math. Comp. 68 (1999), 145-168
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1613707
Convergence of Newton’s method and inverse function theorem in Banach space
Wang Xinghua.
Math. Comp. 68 (1999), 169-186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1489975
Error estimates for 3-d narrow finite elements
Ricardo G. Durán.
Math. Comp. 68 (1999), 187-199
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1489970
Improved error bounds for scattered data interpolation by radial basis functions
R. Schaback.
Math. Comp. 68 (1999), 201-216
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1604379
A fast algorithm for Gaussian type quadrature formulae with mixed boundary conditions and some lumped mass spectral approximations
Abdelkrim Ezzirani and Allal Guessab.
Math. Comp. 68 (1999), 217-248
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1604332
Tables of linear congruential generators of different sizes and good lattice structure
Pierre L'Ecuyer.
Math. Comp. 68 (1999), 249-260
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1489972
Tables of maximally equidistributed combined LFSR generators
Pierre L'Ecuyer.
Math. Comp. 68 (1999), 261-269
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1620231
Normal bases via general Gauss periods
Sandra Feisel, Joachim von zur Gathen and M. Amin Shokrollahi.
Math. Comp. 68 (1999), 271-290
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1484903
Tame and wild kernels of quadratic imaginary number fields
Jerzy Browkin and Herbert Gangl.
Math. Comp. 68 (1999), 291-305
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1604336
Examples of genus two CM curves defined over the rationals
Paul van Wamelen.
Math. Comp. 68 (1999), 307-320
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1609658
A census of cusped hyperbolic 3-manifolds
Patrick J. Callahan, Martin V. Hildebrand and Jeffrey R. Weeks.
Math. Comp. 68 (1999), 321-332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1620219
Non-primitive number fields of degree eight and of signature $(2,3)$, $(4,2)$, and $(6,1)$ with small discriminant
Schehrazad Selmane.
Math. Comp. 68 (1999), 333-344
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1489974
On factor refinement in number fields
Johannes Buchmann and Friedrich Eisenbrand.
Math. Comp. 68 (1999), 345-350
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1613766
Analysis of PSLQ, an integer relation finding algorithm
Helaman R. P. Ferguson, David H. Bailey and Steve Arno.
Math. Comp. 68 (1999), 351-369
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1489971
Maximum excursion and stopping time record-holders for the problem: Computational results
Tomás Oliveira e Silva.
Math. Comp. 68 (1999), 371-384
Abstract, references and article information
Full-text PDF Free Access    
On two classes of simultaneous Pell equations with no solutions
P. G. Walsh.
Math. Comp. 68 (1999), 385-388
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1622101
Advances in aliquot sequences
Manuel Benito and Juan L. Varona.
Math. Comp. 68 (1999), 389-393
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1489967
Gaps between integers with the same prime factors
Todd Cochrane and Robert E. Dressler.
Math. Comp. 68 (1999), 395-401
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1613691
The number of primes is finite
Miodrag Zivkovic.
Math. Comp. 68 (1999), 403-409
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1484905
The $k^{th}$ prime is greater than $k(lnk + lnlnk-1)$ for $k≥2$
Pierre Dusart.
Math. Comp. 68 (1999), 411-415
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1620223
New Fibonacci and Lucas primes
Harvey Dubner and Wilfrid Keller.
Math. Comp. 68 (1999), 417-427
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1484896
Factorization of the tenth Fermat number
Richard P. Brent.
Math. Comp. 68 (1999), 429-451
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1489968

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Numerical linear algebra, by Lloyd N. Trefethen and III David Bau.
Reviewer: G. W. Stewart
Math. Comp. 68 (1999), 453-459
Review information
Full-text PDF Free Access
A first course in the numerical analysis of differential equations, by Arieh Iserles.
Reviewer: Tom King
Math. Comp. 68 (1999), 453-459
Review information
Full-text PDF Free Access
Numerical methods for the three dimensional shallow water equations on supercomputers, by E. D. de Goede.
Reviewer: Yves Achdou
Math. Comp. 68 (1999), 453-459
Review information
Full-text PDF Free Access
Boundary element method, fundamentals and applications, by Frederico Paris and Jose Canas.
Reviewer: Frank Stenger
Math. Comp. 68 (1999), 453-459
Review information
Full-text PDF Free Access